# SDR ASOA201001435

- Difficulty date: September 16, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- Aircraft time: 20,688 hours, 18,198 cycles
- Engine: Ge CF343B1
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ARROW DOWN AND EXIT PLACARDS WORN ON 5TH AND 3RD STEPS.  R & R PAX DOOR ARROW AND EXIT PLACARDS IAW AMM 11-30-00-000-801 AND 11-30-00-400-801.
